# SDR TWAA0003203

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT APPROX 2 IN WIDE BY 3 IN HIGH AND APPROX 0.125 IN DEPTH AT STA 630, LT SIDE ADJACENT TO THE NUMBER 2 CABIN DOOR, 6 IN FROM FLOOR LEVEL BELOW STRINGER 172.  INSTALLED EXTERNAL REPAIR TO DAMAGED AREA PER SRM 53-00-01.  CHECK-C 11-28-98 LAX.
